R-équivalence sur les familles de variétés rationnelles and méthode de la descente

Translated title of the contribution: R-equivalence on families of rational varieties and the descent method

Research output: Contribution to journalArticlepeer-review

Abstract

Using the descent method of Colliot-Thélène and Sansuc, we prove that for some families f: X→! Y of rational varieties defined over a local field k of characteristic zero, the number of R-equivalence classes of the fibre X y(k) is a locally constant function on Y (k).

Translated title of the contributionR-equivalence on families of rational varieties and the descent method
Original languageFrench
Pages (from-to)461-473
Number of pages13
JournalJournal de Theorie des Nombres de Bordeaux
Volume24
Issue number2
DOIs
StatePublished - 2012

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'R-equivalence on families of rational varieties and the descent method'. Together they form a unique fingerprint.

Cite this